# SDR UIEA2025041400476

- Difficulty date: April 14, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N431GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 29902
- Aircraft time: 55,113 hours, 10,402 cycles
- System (JASC): 3150 · Central Warning
- Part: Display
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF AT 400FT AGL, ALL 6 EFIS/EICAS SCREENS BLANK & CDU SCREEN BLANK 5 TO 10 SECONDS, ALL CAME BACK.( PER MCC REQUEST, PERFORMED ENGINE RUNS FOR MIN 20-MIN. RAN ENGINES PER AMM 71-00-00. PERFORMED POWER TRANSFER REF AMM 24-22-00 COULD NOT DUPLICATE FAULT ON GROUND. A/C OK FOR SERVICE. )
